Open Access
Translator Disclaimer
2005 A note on abstract quasilinear parabolic evolution equations
Carlheinz Kneisel
Differential Integral Equations 18(3): 281-286 (2005).

Abstract

This note is concerned with a stability estimate for parabolic evolution operators and its application to abstract quasilinear Cauchy problems.

Citation

Download Citation

Carlheinz Kneisel. "A note on abstract quasilinear parabolic evolution equations." Differential Integral Equations 18 (3) 281 - 286, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35265
MathSciNet: MR2122720

Subjects:
Primary: 34G20
Secondary: 35B35 , 35K90 , 47J35 , 47N20

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.18 • No. 3 • 2005
Back to Top